RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Phys. Rev. A, 2018, Volume 97, 62102, 19 pages (Mi phra15)  

Simulability of observables in general probabilistic theories

Sergey N. Filippovab, Teiko Heinosaaric, Leevi Leppäjärvic

a Institute of Physics and Technology, Russian Academy of Sciences, Moscow 117218, Russia
b Moscow Institute of Physics and Technology, Dolgoprudny, Moscow Region 141700, Russia
c QTF Centre of Excellence, Department of Physics and Astronomy, University of Turku, Turku 20014, Finland

Funding Agency Grant Number
Academy of Finland 312058
Russian Foundation for Basic Research 16-37-60070 mol-a-dk
University of Turku Graduate School - UTUGS
The authors wish to thank Martin Plávala for useful discussions and Tom Bullock for useful comments on the manuscript. This work was performed as part of the Academy of Finland Centre of Excellence program (Project No. 312058). S.N.F. acknowledges the support of Academy of Finland for a mobility grant to conduct research in the University of Turku. S.N.F. thanks the Russian Foundation for Basic Research for partial support under Project No. 16-37-60070 mol-a-dk. L.L. acknowledges financial support from University of Turku Graduate School.


DOI: https://doi.org/10.1103/PhysRevA.97.062102


Bibliographic databases:

ArXiv: 1803.11006
Document Type: Article
Received: 06.04.2018
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/phra15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019